# SDR M17F2023/101

- Difficulty date: July 11, 2023
- Submitted: July 25, 2023
- Operation: General aviation
- Aircraft: XADRC
- Make and model: Boeing 737852
- Aircraft serial: 35116
- Aircraft time: 62,920 hours, 23,407 cycles
- System (JASC): 2100 · Air Conditioning System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: TX
- How discovered: L
- Nature of condition: N
- Precautionary procedure: D

## Discrepancy

216 221 00 ZONE TEMP LIGHT ON, STAYS OFF AFTER RESET
